# SDR ALGAR841195234

- Difficulty date: August 4, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N265AL
- Make and model: Bell 206L-4
- Aircraft serial: 52284
- Aircraft time: 8,255 hours
- Engine: Allsn 250C30
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent
- Condition: Obstructed
- Location: Labyrnith Seal
- Part time: 21,051 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EXCESSIVE OIL CONSUMPTION.  UPON INSP, FOUND NR5 LAB SEAL VENT TUBE BLOCKED WITH CARBON.
